# SDR QXEA2020012900067

- Difficulty date: January 25, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 30,395 hours, 32,455 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PHOTO STRIP ON THE FLOOR AT ROW 2ED DETACHED. REMOVED FROM SERVICE. REINSTALLED PHOTO LUMINESCENT STRIP REF AMM TASK 33-51-16-400-801 AS REQUIRED. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
